# SDR ASOA2014051410492

- Difficulty date: May 10, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 37,652 hours, 33,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN GALLEY AREA FELL OFF AND IS BROKEN, LIGHT LENS COVERS, INCLUDING EMERGENCY LIGHT.  REPLACED THE GALLEY EXIT SIGN IAW AMM 33-51-13, OPS CHECKED GOOD.
